中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Exact solutions of embedding the four-dimensional perfect fluid in a five- or higher-dimensional Einstein spacetime and the cosmological interpretations
作者: Ren, Jie ;  Meng, Xin-He ;  Zhao, Liu
刊名: PHYSICS LETTERS B
出版日期: 2008
卷号: 662, 期号:4, 页码:360-366
关键词: EQUATION-OF-STATE ;  CAMPBELL-MAGAARD THEOREM ;  GRAVITY ;  BRANE ;  FIELD ;  MILLIMETER ;  HIERARCHY ;  VISCOSITY ;  CONSTANT ;  UNIVERSE
学科分类: Physics
通讯作者: Ren, J , Nankai Univ, Div Theoret Phys, Chern Inst Math, Tianjin 300071, Peoples R China
部门归属: [Ren, J] Nankai Univ, Div Theoret Phys, Chern Inst Math, Tianjin 300071, Peoples R China; [Meng, XH; Zhao, L] Nankai Univ, Dept Phys, Tianjin 300071, Peoples R China; [Meng, XH] Hanyang Univ, Div Adv Res & Educ Phys BK21, Seoul 133791, South Korea; [Ren, J; Meng, XH; Zhao, L] Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100080, Peoples R China
英文摘要: We investigate an exact solution that describes the embedding of the four-dimensional (4D) perfect fluid in a five-dimensional (5D) Einstein spacetime. The effective metric of the 4D perfect fluid as a hypersurface with induced matter is equivalent to the Robertson-Walker metric of cosmology. This general solution shows interconnections among many 5D solutions, such as the solution in the braneworld scenario and the topological black hole with cosmological constant. If the 5D cosmological constant is positive, the metric periodically depends on the extra dimension. Thus we can compactify the extra dimension on S-1 and study the phenomenological issues. We also generalize the metric ansatz to the higher-dimensional case, in which the 4D part of the Einstein equations can be reduced to a linear equation. (C) 2008 Elsevier B.V. All rights reserved.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000255847800009
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/5540
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Exact solutions of embedding the four-dimensional perfect fluid in a five- or higher-dimensional Einstein spacetime and the cosmological interpretations.pdf(143KB)----开放获取View Download

Recommended Citation:
Ren, Jie,Meng, Xin-He,Zhao, Liu. Exact solutions of embedding the four-dimensional perfect fluid in a five- or higher-dimensional Einstein spacetime and the cosmological interpretations[J]. PHYSICS LETTERS B,2008,662(4):360-366.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Ren, Jie]'s Articles
 [Meng, Xin-He]'s Articles
 [Zhao, Liu]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Ren, Jie]‘s Articles
 [Meng, Xin-He]‘s Articles
 [Zhao, Liu]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Exact solutions of embedding the four-dimensional perfect fluid in a five- or higher-dimensional Einstein spacetime and the cosmological interpretations.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace